MATHEMATICA BOHEMICA, Vol. 128, No. 2, pp. 137-146 (2003)

On the $\sigma$-finiteness of a variational measure

Diana Caponetti

Diana Caponetti, Dipartimento di Matematica, Universita della Calabria, I-87036 Arcavacata di Rende (CS), Italy, e-mail:

Abstract: The $\sigma$-finiteness of a variational measure, generated by a real valued function, is proved whenever it is $\sigma$-finite on all Borel sets that are negligible with respect to a $\sigma$-finite variational measure generated by a continuous function.

Keywords: variational measure, $H$-differentiable, $H$-density

Classification (MSC2000): 26A39, 26A24

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition